# SDR DALA2018102406265

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 67,525 hours, 49,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 886 RT MAIN FRAME FOUND TO BE CRACKED THROUGH HFEC INSPECTION PERFORMED ON ROUTINE CARD 5310-01415-04D. REPLACED MAIN FRAME AT STA 886 RT PER 5310-01415-0302.
